# SDR 2001F00738

- Difficulty date: September 14, 2001
- Submitted: December 12, 2001
- Operation: Air carrier
- Aircraft: N208V
- Make and model: Cessna 421B
- Aircraft serial: 421B0866
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Gasket
- Part number: 646685
- Condition: Leaking
- Location: Oil System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

OIL LEAK DISCOVERED AFTER ARRIVING AT SAW.  GROUNDED AIRCRAFT AND CALLED MAINTENANCE.  LEAK CAUSED BY BAD GASKET BETWEEN COOLER AND ENGINE CASE.  GASKET REPLACED.  ENGINE LEAK CHECKED GOOD.  AIRCRAFT RETURNED IRS.  (M)
